Title: | DESIGN OF ONE-DIMENSIONAL SYSTOLIC-ARRAY SYSTEMS FOR LINEAR STATE-EQUATIONS |
Authors: | JEN, CW JOU, SJ 交大名義發表 電控工程研究所 National Chiao Tung University Institute of Electrical and Control Engineering |
Issue Date: | 1-Jun-1990 |
URI: | http://hdl.handle.net/11536/4094 |
ISSN: | 0956-3768 |
Journal: | IEE PROCEEDINGS-G CIRCUITS DEVICES AND SYSTEMS |
Volume: | 137 |
Issue: | 3 |
Begin Page: | 185 |
End Page: | 192 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.